# SDR ASMF200709003

- Difficulty date: September 5, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- Aircraft time: 49,476 hours, 29,241 cycles
- Engine: Pwa JT8D219
- System (JASC): 2230 · Auto Throttle System
- Part: Powerplant
- Condition: Overspeed
- Location: Right
- Part time: 42,025 hours, 29,191 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED WINDSHEAR DURING APPROACH AND ATS DISCONNECTED,  SPEED DECREASED, SO AUTOTHOTTLES WERE SET TO THE MAXIMUM POWER. AT PLATFORM, MAINTENANCE PERSONNEL DOWNLOAD THE ENGINES INFORMATION FROM THE MINIQAR DETECTING THAT THE RT ENGINE HAD VALUES OF N1 103.4 WITH AN EPR OF 2.16, OUT OF LIMITS IAW MM 72-00-00. RT ENGINE WAS REPLACED IAW MPCM 71-00-02 AND OPERATIONAL TEST WAS PERFORMED IAW MPCM 71-00-01, ALL CORRECT.
